# SDR AALA202304050078

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 60,035 hours, 25,175 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: CDSP10131
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DOOR DIFFICULT TO CLOSE. REPLACED COCKPIT DOOR LATCH.
